# SDR I5EA2022051300001

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 69,558 hours, 54,045 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery
- Part number: 201AMSI
- Part serial: 10941
- Condition: Inoperative
- Location: M1136 Sta.753l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 753L MODULE M1136 INOP.  REMOVED AND REPLACED BATTERY. OPS CHECK GOOD, IAW B737 AMM 33-51-51.
